# SDR REXA2014080400748

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 15,587 hours, 16,242 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE ENTIRE TERMINAL LOST POWER FOR 10 SECONDS.  OUR ACFT WAS ON EXT POWER AT THE TIME.  FIRST OFFICER REPORTS THERE WAS A LOT OF CLICKING HEARD IN THE COCKPIT.  I ASSUME THE BREAKERS WERE CYCLING.  THERE WAS A VERY ACRID, SMOKE & ELEC SMELL IN THE COCKPIT.  RESET CB & ACFT POWER ALL MSGS CLEARED.  CYCLED FLAPS, OPERATIONS NORMAL.  INSPECTED BEHIND CBP 2 NO SMELL OR DEFECTS NOTED.  ACFT OK FOR SERVICE.  NOTE PERFORMED BY OUT STATION.
